# SDR NOCA02210

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2425 · AC Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF ROLL AT ABOUT 40 KNOTS RT RECIRC FAN ANNUNCIATED FOLLOWED BY RIGHT AND LEFT UTILITY BUSES OFF ON EICAS ABORTED TAKEOFF.  ACCOMPLISHED FIM 24-51-00 FIG 103 RIGHT GEN SYS AUX CONTACTOR FAULT ON BPCU RESET.  RAN BOTH ENGINES AND CYCLED EACH GEN SW, ADVANCED THROTTLES WITH APU GEN OFF AND BOTH ENG GEN ON, NO FAULTS NOTED.  PERFORMED BPCU BITE, NO FAULTS NOTED.  A/C FOUND OK FOR SERVICE.
